Representation and extension of states on MV-algebras. (English) Zbl 1101.06008

The paper deals with the representation of finitely additive states on Archimedean MV-algebras, which are isomorphic with the clan of continuous fuzzy functions on a compact Hausdorff topological space via integrals. In addition, it is shown that every finitely additive measure on a Boolean subalgebra of an MV-algebra can be extended to a finite state (not necessarily unique) on the whole MV-algebra.


06D35 MV-algebras
28E99 Miscellaneous topics in measure theory
54A40 Fuzzy topology
Full Text: DOI


[1] Bandyopadhyay, Rocky Mountain J. Math., 33, 27 (1)
[2] Barbieri, G., Weber, H.: Measures on clans and on MV-algebras. In: Handbook of measure theory, Vol. I, II, North-Holland, Amsterdam, 2002, pp. 911-945 · Zbl 1019.28009
[3] Belluce, Canad. J. Math., 38, 1356 (6)
[4] Butnariu, D., Klement, E.P.: Triangular Norm Based Measures and Games with Fuzzy Coalitions. Kluwer, Dordrecht, 1993 · Zbl 0804.90145
[5] Butnariu, D., Klement, E.P.: Triangular norm-based measures. In: Handbook of measure theory, Vol. I, II, North-Holland, Amsterdam, 2002, pp. 947-1010 · Zbl 1035.28015
[6] Cignoli, R.L.O., D’Ottaviano, I.M.L., Mundici, D.: Algebraic foundations of many-valued reasoning, volume 7 of Trends in Logic—Studia Logica Library. Kluwer Academic Publishers, Dordrecht, 2000
[7] Dvurečenskij, J. Austral. Math. Soc. Ser. A, 68, 261 (2)
[8] Frič, R.: Measures on MV-algebras. Soft Comput. (7), 130-137 (2002) · Zbl 1021.28012
[9] Goodearl, K.R.: Partially ordered abelian groups with interpolation, volume 20 of Mathematical Surveys and Monographs. American Mathematical Society, Providence, RI, 1986 · Zbl 0589.06008
[10] Horn, Trans. Amer. Math. Soc., 64, 467 (1948) · Zbl 0035.03001
[11] Jurečková, In: Tatra Mountains Math. Publ, 6, 55 (1995) · Zbl 0859.28009
[12] Manara, C.: Relating the theory of non-boolean partitions to the design of interpretable fuzzy systems. PhD thesis, Università degli studi di Milano, 2003 · Zbl 1040.93040
[13] McNaughton, J. Symbolic Logic, 16, 1 (1951) · Zbl 0043.00901
[14] Mundici, J. Funct. Anal., 65, 15 (1) · Zbl 0597.46059
[15] Mundici, Studia Logica, 55, 113 (1) · Zbl 0836.03016
[16] Mundici, Special issue of Notas de la Sociedad de Matemáticas de Chile (in memoriam Rolando Chuaqui), 14, 15 (1996)
[17] Mundici, Adv. Appl. Math., 22, 227 (2) · Zbl 0926.06004
[18] Navara, M.: T-norms and measures of fuzzy sets. In: E.P. Klement and R. Mesiar (eds), Triangular Norms and Related Operators (to appear) 2004
[19] Di Nola, A., Navara, M.: A characterization of σ-complete MV-algebras with enough states (submitted) · Zbl 1081.06011
[20] Riečan, B.: Fuzzy connectives and quantum models. In: R. Trappl, (ed), Cybernetics and Systems Research, volume 1, Singapore, 1992. World Scientific, pp. 335-338
[21] Riečan, B., Mundici, D.: Probability on MV-algebras. In: Handbook of measure theory, Vol. I, II, North-Holland, Amsterdam, 2002, pp. 869-909 · Zbl 1017.28002
[22] Riečan, B., Neubrunn, T.: Integral, measure, and ordering, volume 411 of Mathematics and its Applications. Kluwer Academic Publishers, Dordrecht, 1997 · Zbl 0916.28001
[23] Sikorski, R.: Boolean Algebras. Springer-Verlag, Berlin, 1964 · Zbl 0123.01303
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.